Advertisement

Erratum to: A note on Galois embeddings of abelian varieties

  • Robert AuffarthEmail author
Erratum
  • 5 Downloads

References

  1. 1.
    Auffarth, R.: A note on Galois embeddings of abelian varieties. Manuscr. Math. 154(3–4), 279–284 (2017)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Auffarth, R., Lange, H., Rojas, A.M.: A criterion for an abelian variety to be non-simple. J. Pure Appl. Algebra 221(8), 1906–1925 (2017)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Yoshihara, H.: Galois embedding of algebraic variety and its application to abelian surface. Rend. Sem. Mat. Univ. Padova 117, 69–85 (2007)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Departamento de Matemáticas, Facultad de CienciasUniversidad de ChileSantiagoChile

Personalised recommendations